MAUDE Adverse Event Report: STRYKER SPINE-US 9MM X 6DEG X 9MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 9MM X 6DEG X 9MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 48950096
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the cage was inserted, it protruded exteriorly because it was inserted towards the exterior.The inserter was re-attached to the cage and repositioned.However, the cage was dropped out from the vertebral body post operatively.Currently the patient has no subjective symptoms, so the surgeon decided not to take additional treatment.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Method: product history review, complaint history review, labelling review, risk assessment result: the customer reported event was confirmed via correspondence.Device was not returned as it remains implanted in the patient.No other documents were provided in relation to this event.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Conclusion: the root cause of the reported event cannot be determined due to limited information received.
 
Event or Problem Description

Brand Name
9MM X 6DEG X 9MM X 23MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7583768
Report Number3004024955-2018-00034
Device Sequence Number13772441
Product Code MAX
UDI-Device Identifier07613327117318
UDI-Public(01)07613327117318
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48950096
Device Catalogue Number48950096
Device Lot NumberDD4N
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2018
Supplement Date Received by Manufacturer06/22/2018
10/25/2018
Initial Report FDA Received Date06/08/2018
Supplement Report FDA Received Date06/27/2018
11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1